MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ILA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO ILA; STAPLE, IMPLANTABLE
Model Number 3948L
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, at the first firing during a proximal pancreaticoduodenectomy, an attempt was made to advance the knob to perform firing, but the knob did not advance, and firing was unavailable.Another device was used to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
ILA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key9007153
Report Number2647580-2019-04536
Device Sequence Number2022945
Product Code GDW
UDI-Device Identifier10884521063150
UDI-Public10884521063150
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K885047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number3948L
Device Catalogue Number3948L
Device Lot NumberP9A1577Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Initial Date Received by Manufacturer 08/19/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date09/12/2019
Supplement Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1